# SDR P5CA2009022501587

- Difficulty date: February 25, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 35,747 hours, 5,954 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3431
- Part serial: 133
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY CHILLER MOTOR MAKES GRINDING SOUND AND COMPARTMENT HAS BURNED ELECTRICAL ODOR.  REPLACED CHILLER.
